The conjugation operator on Aq (G)

Research output: Contribution to journalArticlepeer-review


Let q>2. We prove that the conjugation operator H does not extend to a bounded operator on the space of integrable functions defined on any compact abelian group with the Fourier transform in Iq.

Original languageEnglish
Pages (from-to)2345-2347
Number of pages3
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number37
Publication statusPublished - 2003

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'The conjugation operator on Aq (G)'. Together they form a unique fingerprint.

Cite this